# SDR DXTA2024010910560

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 7,957 hours, 6,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS CAME ON DURING FLIGHT IN THE ARM POSITION. LIGHTS STARTED FLICKERING UPON DESCENDING (ABOUT 15 MIN LATER). POWERED UP AIRCRAFT AND DUPLICATED SQUAWK. FOUND LIGHTS FLASHING IN THE ARMED MODE. COMPLIED WITH THE RECHARGING OF THE EMERGENCY BATTERIES IAW AMM 24~41-00. OPS CHECK SATISFACTORY WITH NO DEFECTS NOTED. COMPLIED WITH NJATASK CARO FORM TC-505-33-200403 DATED 04/23 12020
